Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 1, 2015, 11:43 PM EDT for Beaufort County, Colleton County, Jasper County, South Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 11:43 PM EDT (03:43 UTC)
- Expired
- Jul 2, 2015, 12:25 AM EDT
- In force
- 42 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Beaufort County, SC, Colleton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 59 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 3.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 737 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
592
WUUS52 KCHS 020343
SVRCHS
SCC013-029-053-020445-
/O.NEW.KCHS.SV.W.0079.150702T0343Z-150702T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1143 PM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 1245 AM EDT
* AT 1143 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OLD
HOUSE...OR 7 MILES EAST OF RIDGELAND...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEAUFORT...PORT ROYAL AND EDISTO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3248 8033 3250 8036 3247 8041 3250 8043
3249 8046 3251 8051 3241 8046 3241 8043
3234 8046 3231 8044 3229 8054 3238 8097
3254 8095 3260 8040 3255 8042 3251 8037
3251 8033 3252 8035 3253 8035 3251 8031
TIME...MOT...LOC 0343Z 272DEG 33KT 3246 8086
HAIL...<.75IN
WIND...60MPH
$$
JAQ3 follow-up statements
692
WWUS52 KCHS 020400
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1200 AM EDT THU JUL 2 2015
SCC053-020409-
/O.CAN.KCHS.SV.W.0079.000000T0000Z-150702T0445Z/
JASPER SC-
1200 AM EDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3248 8033 3250 8036 3247 8041 3250 8043
3249 8046 3251 8051 3241 8046 3241 8043
3234 8046 3231 8044 3229 8054 3239 8078
3255 8082 3260 8040 3255 8042 3251 8037
3251 8033 3252 8035 3253 8035 3251 8031
TIME...MOT...LOC 0359Z 272DEG 33KT 3245 8038
$$
SCC013-029-020445-
/O.CON.KCHS.SV.W.0079.000000T0000Z-150702T0445Z/
COLLETON SC-BEAUFORT SC-
1200 AM EDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR COLLETON AND BEAUFORT COUNTIES...
AT 1159 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDISTO
BEACH...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEAUFORT...PORT ROYAL AND EDISTO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3248 8033 3250 8036 3247 8041 3250 8043
3249 8046 3251 8051 3241 8046 3241 8043
3234 8046 3231 8044 3229 8054 3239 8078
3255 8082 3260 8040 3255 8042 3251 8037
3251 8033 3252 8035 3253 8035 3251 8031
TIME...MOT...LOC 0359Z 272DEG 33KT 3245 8038
HAIL...<.75IN
WIND...60MPH
$$
JAQ439
WWUS52 KCHS 020416
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1216 AM EDT THU JUL 2 2015
SCC013-029-020445-
/O.CON.KCHS.SV.W.0079.000000T0000Z-150702T0445Z/
COLLETON SC-BEAUFORT SC-
1216 AM EDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR COLLETON AND BEAUFORT COUNTIES...
AT 1216 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BENNETTS
POINT...OR 10 MILES WEST OF EDISTO BEACH...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEAUFORT AND EDISTO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3248 8033 3250 8036 3247 8041 3250 8043
3249 8046 3251 8051 3241 8046 3241 8043
3234 8046 3231 8044 3232 8052 3236 8065
3257 8068 3260 8040 3255 8042 3251 8037
3251 8033 3252 8035 3253 8035 3251 8031
TIME...MOT...LOC 0416Z 268DEG 34KT 3249 8050
HAIL...<.75IN
WIND...60MPH
$$
JAQ039
WWUS52 KCHS 020425
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1225 AM EDT THU JUL 2 2015
SCC013-029-020434-
/O.CAN.KCHS.SV.W.0079.000000T0000Z-150702T0445Z/
COLLETON SC-BEAUFORT SC-
1225 AM EDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR COLLETON AND BEAUFORT COUNTIES
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
LAT...LON 3248 8033 3250 8036 3247 8041 3250 8043
3249 8046 3251 8051 3241 8046 3241 8043
3234 8046 3231 8044 3232 8052 3236 8065
3257 8068 3260 8040 3255 8042 3251 8037
3251 8033 3252 8035 3253 8035 3251 8031
TIME...MOT...LOC 0423Z 272DEG 33KT 3249 8040
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 9:55 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 1, 9:55 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 955 PM EDT WED JUL 1 2015 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL RESIDE ACROSS THE AREA WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... LOW LEVEL CONVERGENCE ZONE...WHAT LOOKS TO BE THE INLAND TROUGH AIDED BY OUTFLOW FROM DECAYING UPSTREAM MCS HAS SHIFTED INTO THE FORECAST AREA. THIS FEATURE ALONG WITH SHORT WAVE ENERGY ALOFT AND UPPER DIFLUENCE WILL CONTINUE TO SPUR SCATTERED CONVECTION MAINLY TO THE WEST OF SAVANNAH PRIOR TO MIDNIGHT. WE HAVE ADJUSTED POPS INTO THE 40-50 PERCENTILE FROM PEMBROKE AND STATESBORO TO TATTNALL AND CANDLER COUNTIES. THIS IS SURROUNDED BY 20-30 POPS FROM BEAUFORT TO SAVANNAH AND LUDOWICI AND NW TO RIDGEVILLE AND HAMPTON. THIS SCENARIO IS WELL DEPICTED BY THE 18Z NAM. DCAPES ARE STILL AS HIGH AS 1200-1300 J/KG AND MLCAPES OF 2000-2500 J/KG. DESPITE THE NOCTURNAL ENVIRONMENT AND INCREASING CINH...A FEW OF THESE STORMS WILL BE STRONG TO SEVERE THROUGH 11 PM OR MIDNIGHT. STRONG DOWNBURSTS OF WIND WILL BE THE MAIN HAZARD...ALONG WITH FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS. COVERAGE WILL GRADUALLY DIMINISH OVERNIGHT...BUT WILL ATTEMPT TO SHIFT INTO THE CHARLESTON METRO AREA AS MID LEVEL PERTURBATION RIDES TOWARD COASTAL SC. THAT ALONG WITH SOME ENHANCEMENT FROM COASTAL CONVERGENCE WITHIN A SW SYNOPTIC FLOW COULD TRIGGER ISOLATED SHOWERS/T-STORMS FROM ABOUT 1-4 AM. SMOKEY CONDITIONS ALOFT ORIGINATING FROM WESTERN CANADIAN WILDFIRES WILL PERSIST THROUGH THE NIGHT...GIVING THE SKY THE APPEARANCE OF CIRRIFORM CLOUDINESS AND ODD COLORS TO THE FULL MOON. BUT ACTUAL CLOUD COVER WILL GENERALLY BE PARTLY TO MOSTLY CLOUDY...THE RESULT OF SCATTERED TO BROKEN CUMULIFORM CLOUDS AND SCATTERED TO OVERCAST MID/HIGH LEVEL CLOUDS. ON AVERAGE LOWS WILL BE IN THE LOWER AND MIDDLE 70S...BUT A FEW PLACES COULD HIT 70 WHERE HEAVIER RAINS OCCUR. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY AND FRIDAY...A BROAD MID LVL TROUGH OF LOW PRESSURE WILL EXPAND OVER MUCH OF THE EASTERN CONUS THROUGH LATE WEEK WITH A SERIES OF H5 SHORTWAVES THAT ROUND ITS SOUTHERN PERIPHERY OVER THE SOUTHEASTERN UNITED STATES. AT THE SFC...THE AREA WILL REMAIN BETWEEN A PIEDMONT TROUGH INLAND AND HIGH PRESSURE OVER THE WESTERN ATLANTIC. THE SETUP WILL FAVOR A SOUTHWEST FLOW THAT BUILDS DEEP MOISTURE TO THE AREA WITH PWATS CHARACTERIZED AROUND 2.0 INCHES EACH DAY. THESE MOISTURE LEVELS ALONG WITH FORCING ALONG THE BASE OF THE LOW PRESSURE TROUGH CENTERED WELL TO OUR NORTH WILL FAVOR CHANCES OF SHOWERS AND THUNDERSTORMS OVER THE AREA. A FEW THUNDERSTORMS COULD ALSO BE STRONG OR SEVERE WHEN H5 SHORTWAVE ACTIVITY ALONG WITH THE ARRIVAL OF A 20-30 KT LOW LVL JET SHIFTS OVER THE AREA ON THURSDAY. WE COULD SEE A SIMILAR RISK OF STRONGER TO SEVERE THUNDERSTORMS ON FRIDAY AS THE PIEDMONT TROUGH MAKES A SLIGHT SHIFT TOWARD THE COAST IN RESPONSE TO LOW PRESSURE DEVELOPING OVER THE MID ATLANTIC REGION. THE MAIN THREAT ASSOCIATED WITH STRONGER THUNDERSTORMS WILL BE DAMAGING WIND GUSTS. OVERALL HIGH TEMPS WILL GENERALLY BE IN THE LOWER 90S EACH DAY. HOWEVER...TEMPS COULD BE A FEW DEGREES COOLER THAN CURRENTLY FORECAST ON THURSDAY DUE TO SMOKE FROM FIRES ORIGINATING IN CANADA. OVERNIGHT LOWS WILL RANGE IN THE LOW TO MID 70S AWAY FROM THE COAST EACH NIGHT. SATURDAY...WEAK LOW PRESSURE SHOULD REMAIN OVER THE MID ATLANTIC STATES INTO THE WEEKEND...RESULTING IN STRONGER LOW LEVEL CONVERGENCE ALONG A SEABREEZE ACROSS THE CHARLESTON TRI-COUNTY. CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MOST AREAS...BUT EXPECT MOST ACTIVITY IN NORTHERN AREAS ALONG AN INLAND MOVING SEABREEZE. IN GENERAL...HIGH TEMPS WILL BE IN THE LOW 90S FOR MOST AREAS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE END OF THE WEEKEND WILL CONTINUE TO FEATURE AN INLAND TROUGH AS HIGH PRESSURE CONTINUES TO BUILD IN FROM THE ATLANTIC. COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD BE RATHER MINIMAL ON SUNDAY WITH LITTLE IN THE WAY OF STRONG FORCING FOR ASCENT. BY EARLY NEXT WEEK...MODELS ARE TRENDING A BIT WETTER AS THEY INDICATE MORE IN THE WAY OF TROUGHING ALOFT. THIS WILL NOT ONLY SUPPORT AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY...BUT COULD ALSO RESULT IN SLIGHTLY COOLER TEMPERATURES THAN WHAT IS CURRENTLY FORECAST. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... WE HAVE RECENTLY ADJUSTED THE KSAV TAF TO INCLUDE MENTION OF VCTS DUE TO UPSTREAM CONVECTION REACHING NEAR THE AIRFIELD FROM 03-05Z. IF A DIRECT IMPACT WERE TO OCCUR THAN A PERIOD OF FLIGHT RESTRICTIONS WOULD BE NECESSARY. STAY TUNED FOR POSSIBLE AMENDMENTS. ODDS FAVOR THE UPSTREAM CONVECTION FALLING APART BEFORE REACHING KCHS TONIGHT. BUT WE/LL AMEND IF NECESSARY. FOR THURSDAY...PROBABILITIES ARE SUFFICIENT ENOUGH TO INCLUDE VCTS AND CB CLOUDS DURING THE AFTERNOON AND EVENING WITH STRONGER VERTICAL WIND FIELDS AND MID LEVEL ENERGY TO ARRIVE. SHOULD DIRECT IMPACTS OCCUR THEN FLIGHT RESTRICTIONS AND A TEMPORARY BURST OF HIGH WINDS WOULD OCCUR...MAINLY IN THE 18-23Z TIME FRAME. EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE IN MAINLY AFTERNOON/EARLY EVENING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. OTHERWISE...VFR CONDITIONS ARE GENERALLY EXPECTED TO PREVAIL. && .MARINE... TONIGHT...THERE REMAINS A DECENT GRADIENT BETWEEN SUB-TROPICAL RIDGING TO THE SE AND SOUTH AND A PRONOUNCED TROUGH INLAND TO THE NW AND NORTH. THIS ALONG WITH NOCTURNAL JETTING WILL KEEP SW WINDS ELEVATED NEAR 15 KT IN THE ATLANTIC AND 10-15 KT IN CHARLESTON HARBOR FOR MUCH OF THE NIGHT...BEFORE LAND BREEZE INFLUENCES CLOCK WINDS AROUND MORE TO THE WEST AT LOWER SPEEDS LATE. SEAS WILL AVERAGE 1-3 FT NEAR THE IMMEDIATE COAST AND 2-4 FT FURTHER OUT...DROPPING ABOUT A FOOT LATE. A FEW STORMS THAT MOVE OFFSHORE WILL BE STRONG OR EVEN SEVERE...PRODUCING WIND GUSTS IN EXCESS OF 35 OR 40 KT. THURSDAY THROUGH MONDAY...ATLANTIC HIGH PRESSURE WILL GENERALLY DOMINATE THE WEATHER PATTERN OVER THE COASTAL WATERS WITH A PIEDMONT TROUGH SITUATED INLAND. A TIGHTENED PRESSURE GRADIENT BETWEEN THE TWO FEATURES WILL KEEP WINDS FAIRLY ELEVATED THROUGH THE PERIOD. IN FACT...IT APPEARS THAT CONDITIONS COULD REACH MARGINAL SMALL CRAFT ADVISORY CRITERIA OVER A PORTION OF THE WATERS FRIDAY AFTERNOON INTO FRIDAY NIGHT. OTHERWISE...SEA BREEZE CIRCULATIONS AND NOCTURNAL LOW LEVEL JETTING WILL ALLOW SOUTH/SOUTHWEST WINDS TO PEAK NEAR 15-20 KTS...WITH 25 KTS LOCALLY AT TIMES IN FAVORED LOCATIONS. SEAS WILL BE 2-4 FEET ON AVERAGE...BUT COULD REACH 5 FT IN THE OUTER PORTIONS OF THE WATERS DURING NOCTURNAL SURGES. RIP CURRENTS...ASTRONOMICAL INFLUENCES FROM A FULL MOON ALONG WITH SWELL OF 2 FT WITH A PERIOD OF 8-9 SECONDS WILL LEAD TO AN ENHANCED PERIOD OF RIP CURRENTS ON THURSDAY. A MODERATE RISK OF RIP CURRENTS IS THEREFORE POSSIBLE ALONG THE CHARLESTON COUNTY COAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...DPB LONG TERM...JAQ AVIATION... MARINE...
Hazardous weather outlook, Jul 1, 4:01 PM EDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 401 PM EDT WED JUL 1 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>049-051-052-022015- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-COASTAL JASPER- TIDAL BERKELEY- 401 PM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS...A LINE OF SHOWERS AND THUNDERSTORMS COULD DEVELOP AND MOVE ACROSS THE AREA DURING MID AFTERNOON TO EARLY EVENING HOURS ON THURSDAY. THERE IS A MARGINAL RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRIMARILY CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ050-022015- CHARLESTON- 401 PM EDT WED JUL 1 2015 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. A LINE OF SHOWERS AND THUNDERSTORMS COULD DEVELOP AND MOVE ACROSS THE AREA DURING MID AFTERNOON TO EARLY EVENING HOURS ON THURSDAY. THERE IS A MARGINAL RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRIMARILY CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 11:00 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
1100 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND DMG 1 ENE GEORGIA SOUTHERN 32.42N 81.76W
07/01/2015 BULLOCH GA 911 CALL CENTER
TREE DOWN ON WOOD VALLEY CIRCLE ROAD
&&
CORRECTED EVENT TIME
EVENT NUMBER CHS1500518
CBLocal storm report, Jul 1, 11:08 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1108 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND DMG 2 WNW PORTAL 32.54N 81.97W
07/01/2015 BULLOCH GA 911 CALL CENTER
TREE DOWN ON HWY 80 NEAR INTERSECTION WITH REDDICK RD
&&
EVENT NUMBER CHS1500519
CBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:54 PM EDT | Special Marine Warning | CHS | 66 min | |
| Jul 1, 10:39 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 1, 11:01 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 44 min |
| Jul 2, 12:07 AM EDT | Special Marine Warning | CHS | 83 min | |
| Jul 2, 12:57 PM EDT | Special Marine Warning | CHS | 63 min | |
| Jul 2, 5:31 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 59 min |
| Jul 2, 6:21 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Hampton, Jasper | 54 min |
| Jul 2, 6:28 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 62 min |
| Jul 2, 6:37 PM EDT | Special Marine Warning | CHS | 113 min | |
| Jul 2, 6:39 PM EDT | Special Weather Statement | CHS | Allendale | 51 min |
| Jul 2, 6:52 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 53 min |
| Jul 2, 7:07 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester, Hampton and 1 more | 53 min |
| Jul 2, 7:24 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 2, 7:50 PM EDT | Special Marine Warning | CHS | 115 min | |
| Jul 2, 7:57 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester, Jasper | 63 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.